English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Low-Rank Linear Fluid-Structure Interaction Discretizations

Weinhandl, R., Benner, P., & Richter, T. (2020). Low-Rank Linear Fluid-Structure Interaction Discretizations. Zeitschrift für Angewandte Mathematik und Mechanik, 100(11): e201900205, 28 pages. doi:10.1002/zamm.201900205.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
1905.11000v3.pdf (Preprint), 2MB
Name:
1905.11000v3.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
weinhandl_3060007.pdf (Publisher version), 2MB
Name:
weinhandl_3060007.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
This is an open access article under the terms of the Creative Commons Attribution-NonCommercial-NoDerivs License, which permits use and distribution in any medium, provided the original work is properly cited, the use is non-commercial and no modifications or adaptations are made. © The Authors. ZAMM - Journal of Applied Mathematics and Mechanics Published by Wiley-VCH Verlag GmbH & Co. KGaA

Locators

show

Creators

show
hide
 Creators:
Weinhandl, Roman1, 2, Author
Benner, Peter1, 2, Author              
Richter, Thomas1, Author
Affiliations:
1Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2019-09-102020
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: 1905.11000v3
URI: http://arxiv.org/abs/1905.11000
DOI: 10.1002/zamm.201900205
Other: pubdata_escidoc:3060007
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Zeitschrift für Angewandte Mathematik und Mechanik
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Berlin : Wiley-VCH Verlag
Pages: - Volume / Issue: 100 (11) Sequence Number: e201900205, 28 pages Start / End Page: - Identifier: ISSN: 0044-2267
CoNE: https://pure.mpg.de/cone/journals/resource/954925452892